# SDR COMA0160144

- Difficulty date: January 21, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 7,636 hours, 7,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 7,636 hours, 7,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310 REPAIR DOUBLER BETWEEN STR 16 AND 17 HAS TEMP REPAIR.  REMOVED TEMPORARY REPAIR AND INSTALLED PERMANENT REPAIR IAW REO 601R-53-21-180 REV NC.
